Well, I was told that side effects can occur up to 6 months post infusion. I had that mysterious itching and liver pain right away and some stomach rumblings but that was about it until last weekend. A couple of days of intense headaches - debilitating actually and heavier liver cramps and soreness. Sleep was all kinds of disrupted. Food doesn't taste great, except for ice cream of course because I have this permanent metallic aftertaste in my mouth. Right now, I'm trying to eat healthy, and just trying to eat at all. I have already missed one class this semester and its only February! UGH......Digestive side effects are the scariest since I've been forewarned that this is what will lead to dehydration fast in my case. I've got that under control. I am going to Houston with John on Friday and although I have talked to my new, yes, that's right another new nurse at MD Anderson, I will give her more in-depth details when we are there. For this trial, the nurses and doctors are watching me much more closely. I am also at the lowest dose of the drug and I am happy for that.
O.K. enough whining......I am feeling much better today after a couple of days of living in zombie land (my cave of a bedroom). I have school visits all week and a few other work related meetings. Loving the weather!
More soon.....Love, Gratitude, and Peace, K